JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 5, Article 81
Sufficient Conditions for Starlike Functions of Order $\alpha$

    Authors: V. Ravichandran, C. Selvaraj, Rajagopal Rajalakshmi,  
    Keywords: Starlike function of order $alpha$, Univalent function.  
    Date Received: 05/06/02  
    Date Accepted: 04/11/02  
    Subject Codes:


    Editors: Hari M. Srivastava,  

In this paper, we obtain some sufficient conditions for an analytic function $ f(z)$, defined on the unit disk $ bigtriangleup$, to be starlike of order $ % alpha$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login